Journal of Applied Mathematics
Volume 2 (2002), Issue 3, Pages 121-129
Laplace transforms and the American straddle
1Department of Mathematics and Statistics, University of Regina, Regina S4S 0A2, Saskatchewan, Canada
2Department of Applied Mathematics, University of Western Ontario, London N6A 5B7, Ontario, Canada
Received 2 October 2001; Revised 12 March 2002
Copyright © 2002 G. Alobaidi and R. Mallier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We address the pricing of American straddle options. We use
partial Laplace transform techniques due to Evans et al. (1950) to derive a pair of integral equations giving the locations of the optimal exercise boundaries for an American straddle option with a constant dividend yield.